The spectrum of positive elliptic operators and periodic bicharacteristics. (English) Zbl 0307.35071


35P20 Asymptotic distributions of eigenvalues in context of PDEs
58J40 Pseudodifferential and Fourier integral operators on manifolds
Full Text: DOI EuDML


[1] Andersson, G.K.: Analytic wave front sets for solutions of linear differential equations of principal type. Trans. Am. Math. Soc.177, 1-27 (1973) · Zbl 0259.35072 · doi:10.1090/S0002-9947-1973-0316871-1
[2] Arnol’d, V.I.: On a characteristic class entering in quantization conditions. Funct. Anal. Appl.1, 1-13 (1967) · doi:10.1007/BF01075861
[3] Atiyah, M.F., Bott, R.: A Lefschetz fixed point formula for elliptic complexes I. Ann. of Math.86, 374-407 (1967) · Zbl 0161.43201 · doi:10.2307/1970694
[4] Atiyah, M.F., Bott, R., Patodi, V.K.: On the heat equation and the index theorem. Inventiones math.19, 279-330 (1973) · Zbl 0257.58008 · doi:10.1007/BF01425417
[5] Bott, R.: On the iteration of closed geodesics and the Sturm intersection theory, Comm. Pure Appl. Math.9, 176-206 (1956) · Zbl 0074.17202 · doi:10.1002/cpa.3160090204
[6] Chazarain, J.: Formule de Poisson pour les variétés riemanniennes. Inventiones math.24, 65-82 (1974) · Zbl 0281.35028 · doi:10.1007/BF01418788
[7] Colin de Verdière, Y.: Spectre du laplacien et longueurs des géodésiques périodiques II. Comp. Math.27, 159-184 (1973) · Zbl 0281.53036
[8] Cotsaftis, M.: Une propriété des orbites périodiques des systèmes hamiltoniens non-linéaires. C. R. Acad. Sc. Paris 275, Série A 911-914 (1973) · Zbl 0246.58011
[9] Duistermaat, J.J., Hörmander, L.: Fourier integral operators II. Acta Math.128, 184-269 (1972) · Zbl 0232.47055 · doi:10.1007/BF02392165
[10] Duistermaat, J.J.: Fourier Integral Operators. Courant Institute Lecture Notes, New York 1973 · Zbl 0272.47028
[11] Duistermaat, J.J., Guillemin, V. W.: The spectrum of positive elliptic operators and periodic geodesics. Proc. A.M.S. Summer Institute on Differential Geometry, Stanford 1973 (to appear) · Zbl 0322.35071
[12] Duistermaat, J.J.: On the Morse index in variational calculus. To appear in Advances in Math. · Zbl 0361.49026
[13] Gelfand, I.M.., Shilov, G. E.: Generalized Functions, I. New York: Academic Press 1964
[14] Guillemin, V., Sternberg, S.: Geometric Asymptotics. A.M.S. Publications (in press)
[15] Hardy, G.E., Wright, E. M. An Introduction to the Theory of Numbers, 4th ed. Oxford: Clarendon Press 1960 · Zbl 0086.25803
[16] Hörmander, L.: The spectral function of an elliptic operator. Acta Math.121, 193-218 (1968) · Zbl 0164.13201 · doi:10.1007/BF02391913
[17] Hörmander, L.: Fourier integral operators I. Acta Math.127, 79-183 (1971) · Zbl 0212.46601 · doi:10.1007/BF02392052
[18] Minakshisundaram, S., Pleijel, Å.: Some properties of the eigenfunctions of the Laplace operator on Riemannian manifolds. Canadian J. Math.1, 242-256 (1949) · Zbl 0041.42701 · doi:10.4153/CJM-1949-021-5
[19] Nirenberg, L.: Lectures on Linear Partial Differential Equations, Regional Conference Series in Mathematics, No 17. Conf. Board of the Math. Sc. of the A.M.S., 1972
[20] Sato, M.: Regularity of hyperfunction solutions of partial differential equations. Proc. Nice Congress, Vol. 2, pp. 785-794. Paris: Gauthiers-Villars 1970
[21] Sato, M., Kawai, T., Kashiwara, M.: Microfunctions and Pseudo-Differential Equations. Lecture Notes in Mathematics287, pp. 265-529. Berlin-Heidelberg-New York: Springer 1973 · Zbl 0277.46039
[22] Seeley, R. T.: Complex powers of an elliptic operator. A.M.S. Proc. Symp. Pure Math.10, 288-307 (1967). Corrections in: The resolvent of an elliptic boundary problem. Am. J. Math.91, 917-919 (1969)
[23] Serre, J-P.: A Course in arithmetic. Berlin-Heidelberg-New York: Springer 1973 · Zbl 0256.12001
[24] Weinstein, A.: Fourier integral operators, quantization and the spectraof Riemannian manifolds. To appear in the Proc. of the C.N.R.S. Colloque de Géométrie Symplectique et Physique Mathématique. Aix-en-Provence, June 1974
[25] Klingenberg, W., Takens, F.: Generic properties of geodesic flows. Math. Ann.197, 323-334 (1972) · Zbl 0225.58006 · doi:10.1007/BF01428204
[26] Hörmander, L.: Linear differential operators. Proc. Nice Congress, Vol. 1, pp. 121-133. Paris: Gauthiers-Villars 1970
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.